Difference between revisions of "Zh1999"

From DispersiveWiki
Jump to navigationJump to search
 
 
Line 1: Line 1:
Y. Zhou, Uniqueness of weak solutions of 1+1 dimensional wave maps, Math. Z. 232 (1999), 707-719.
+
{{Article
 
+
| author = Y. Zhou
[[Category:Bibliography]]
+
| title = Uniqueness of weak solutions of <math>1+1</math> dimensional wave maps
 +
| journal = Math. Z
 +
| jvol = 232
 +
| jpage = 707-719
 +
| year = 1999
 +
| arxivid =
 +
| mathsciid = MR1727549
 +
}}

Latest revision as of 21:18, 9 July 2009

Y. Zhou. Uniqueness of weak solutions of dimensional wave maps. Math. Z, 232 (1999), 707-719. MathSciNet, arXiv.